# SDR SWAA2022060913712

- Difficulty date: May 31, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N477WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33988
- Aircraft time: 60,414 hours, 35,826 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Girt Bar
- Condition: Out Of Position
- Location: Fwd Entry Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR FWD AND AFT GIRT BAR ATTACH FITTING'S ARE SWAPPED; REINSTALL IN CORRECT POSITION'S. / [01] REMOVED FWD L/H WINDSCREEN PER AMM 25-24-15-000-804.;[02] PARTIAL UPDATES OF STEPS 1-5;[03] PARTIAL UPDATE OF STEP 5;[04] PARTIAL UPDATED STEP 5.;[05] PARTIAL UPDATE OF STEP 5;[06] PARTIAL UPDATE OF STEP 2.;[07] PARTIAL UPDATED STEP 2; AND COMPLETED STEP 5.;[08] PARTIAL UPDATE OF STEP 2.;[09] STEP 2 PARTIAL UPDATED.;[10] PARTIAL UPDATE OF STEP 2.;[11] PARTIAL UPDATE OF STEP 1.;[12] STEP 1 PARTIAL UPDATED; STEP 2 COMPLETED.;[13] PARTIAL STEP 4;[14] STEP 4 OK TO INSTALL;[15] STEP 4 COMPLETE; STEP 3 PARTIAL;[16] STEP 3 OK TO INSTALL. STEP 4 COMPLETE;[17] COMPLETED STEP 3;[18] INSPECTION COMPLETE;[19] INSTALLED FWD L/H WINDSCREEN PER AMM 25-24-15-400-801
